# SDR DALA14004836717

- Difficulty date: January 18, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY FWD BULKHEAD GOUGED FROM RT DOOR SPRING LATCH CONTACT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08, FIG 101, REPAIR 2.  CUTOUT DAMAGE AREA IAW SRM 53-80-08, FIG 101.  FABRICATED DOUBLER IAW SRM 53-80-08, FIG 101.  INSTALLED REPAIR DOUBLER ON FWD APU FIREWALL WEB IAW SRM 53-80-08, FIG 101, REPAIR 2.
